# SDR ASAA9980139

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHT ABOVE THE AFT FLIGHT ATTENDANT SEAT FLICKERS ON AND OFF WITH ELECTRICAL POWER OFF.  REPLACED THE BATTERIRES IN THE POWER SUPPLY AND OPERATED NORMALLY.  (X)
